# SDR CALA2024070500137

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 4,779 hours, 1,703 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3640839110
- Condition: Damaged
- Location: Nr 1 Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVERHEAT LIGHT CAME ON DURING CLIMB OUT TESTED FIRE AND OVERHEAT SYSTEM WITH CORRECT INDICATIONS AND NO ABNORMALITIES. FAULT HISTORY SHOWS MESSAGES 26-00310 & 26-00020 INACTIVE #1 ENGINE. BITE CHK ENGINE/ APU FIRE DETECTION MODULE M279 IN THE E&E COMPARTMENT AND NO FAULTS # 1 ENGINE.  #1 ENGINE WAS A OVERHEAT LIGHT ON NOT FIRE LIGHT. #1 ENGINE FIRE LIGHT CAME ON #1 N1-96.1 % ;MAXIMUM FOR THAT ALTITUDE. FIRE LIGHT EXTINGUISHED WHEN THRUST LEVER RETARDED FROM MAX CONTINOUS THRUST. SUSPECT BLEED LEAK. FOUND UPPER CDP GASKET PINCHED, DAMAGED AND LEAKING. REPLACED CDP GASKET, EGT HARNESES #1 AND 2 , REPLACED. EEC HARNESSES HJ8A AND HJ8B AND ASSOCIATED CLAMPS AND HEAT SHIELD BLANKET AROUND CDP DUCT.  PERFORMED OPS CHECKS AS PER AMM 71-00-00, NO LEAKS NOTED,NO FAULTS NOTED ALL TESTS PASS. OK TO CONTINUE.
